# SDR YENA2021020500090

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 55,491 hours, 19,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A7570RP
- Condition: No Test
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, DURING OPERATIONAL OF THE SLIDE RAFT, THE SLIDE RAFT TOUCH THE FUSELAGE ON DOOR 832 IAW AMM 25-6244-400-A PROCEDURE4B.12.B; REF AEROMAN N/R 2021- 12176.  R & R FOR SERVICEABLE ESCAPE SLIDE IAW AMM 25-62-44-000-007-A, AMM 25-26-44-400-007-A.  PN OFF D30665-709, SN OFF A7570RP, PN ON D30665-709, SN ON M9723.
